# SDR GTIA050122

- Difficulty date: April 3, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 T/R FILLER FAIRING MISSING, AIRCRAFT TAIL SWAP WITH 830.  DTW, SHEET METAL REPAIRED FILLET PANEL AND INSTALLED.  (M)
